# SDR MWEA96532

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777976
- Condition: Corroded
- Location: Bs 801-817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LONGERON 18 HAS CORROSION BEYOND LIMITS AT STA 801 TO 817 UNDER RT LAV.  INSTALLED NEW LONGERON SECTION IAW SRM 53-05, FIG 25.
